# SDR AALA201803079032

- Difficulty date: February 10, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112307200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATED ON FRAME 16, STRINGER 16L IN UPPER INBOARD HOLE, DOOR STOP 7.  REPLACED THE INTERCOSTAL FITTING IAW SRM 51-72-11, AND DWG D53112300.
